MATHEMATICA BOHEMICA, Vol. 128, No. 1, pp. 77-90 (2003)

On a cancellation law for monounary algebras

Danica Jakubikova-Studenovska

D. Jakubikova-Studenovska, Department of Geometry and Algebra, P. J. Safarik University, Jesenna 5, 041 54 Kosice, Slovak Republic, e-mail: studenovska

Abstract: In this paper we investigate the validity of a cancellation law for some classes of monounary algebras.

Keywords: monounary algebra, direct product, connected component, cancellation law

Classification (MSC2000): 08A60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition